

## 3'S & 4'S DAILY SCHEDULE



7:00am-8:00am: Before Care: Parents & students greeted and sign in at kiosk /students wash hands once they enter the classroom. Learning Center Exploration (1 hour)-Students play in different areas of the classroom (Reading, Music, Blocks, Dramatic Play, Sand & Water Tables/Optional Learning Activities) (Reading, Music, Blocks, Dramatic Play, Sand & Water Tables/Optional Learning Activities)

**8:00am:** Traditional School Day begins. Parents & students greeted and sign in /students wash hands once they enter the classroom. Learning Center Exploration (1 hr. 15 Min)-Students play in different areas of the classroom (Reading, Music, Blocks, Dramatic Play, Sand & Water Tables, Art, Science/ Optional Learning Activities)

9:15am: Morning Snack (Hands washed before & after)

9:30am: Circle Time/Calendar & Jesus Time

9:45am: Learning Center Exploration (1 hour)

(Optional Small Groups & Individual learning activities – Math/Numbers, Language Arts, Fine Motor Skills, Science/Nature)



**10:45am:** Recess (Outside playground, weather permitting or the gym – hands washed upon returning to the classroom)

**11:15am:** Wash Hands/Prep for Lunch

11:30am: Lunch

12:00pm: Story Time/Prep for Nap/Learning Center Exploration (30 Minutes)

12:30pm: Nap/Quiet Activities

2:00pm: Clean up & Afternoon Snack (Hands washed before & after)

**2:30pm:** Recess (Outside playground, weather permitting or the gym – hands washed upon returning to the classroom)

**3:00-3:05pm:** Traditional School Day ends. Parents pick up students from the classroom and sign out. Aftercare students transition to Aftercare room. Table Top Activities available during Pick up Time.

**3:05pm-6:00pm:** Aftercare: Students wash hands once they enter the classroom. Learning Center Exploration -Students play in different areas of the classroom (Reading, Music, Blocks, Dramatic Play, Sand & Water Tables/ Optional Learning Activities) and Recess (Outside playground, weather permitting or the Gym–hands washed upon returning to the classroom) (2 hours, 55 Minutes). Parents sign out at kiosk and pick up in classroom.

**Enrichments:** Chapel (once a week), Music (offered daily in classrooms), Library (once a week), On Campus Field Trips (On Special Dates)